2001 |
4 | EE | Jasper V. Stokman,
Charles F. Dunkl,
Y. Xu:
Orthogonal Polynomials of Several Variables.
Journal of Approximation Theory 112(2): 318-319 (2001) |
1999 |
3 | | Charles F. Dunkl:
Computing with Differential-difference Operators.
J. Symb. Comput. 28(6): 819-826 (1999) |
1994 |
2 | EE | Charles F. Dunkl,
Donald E. Ramirez:
Computing hyperelliptic integrals for surface measure of ellipsoids.
ACM Trans. Math. Softw. 20(4): 413-426 (1994) |
1 | EE | Charles F. Dunkl,
Donald E. Ramirez:
Algorithm 736; hyperelliptic integrals and the surface measure of ellipsoids.
ACM Trans. Math. Softw. 20(4): 427-435 (1994) |